MathSciNet Relay Station
MathSciNet bibliographic data
MR1180811 (93j:54023) 54F15 (54B10 54E40 54F50)
Kato, Hisao Expansive homeomorphisms in continuum theory. Proceedings of the Tsukuba Topology Symposium (Tsukuba, 1990). Topology Appl. 45 (1992), no. 3, 223–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement